# SDR AALA201905159001

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 81,244 hours, 10,142 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Breaker
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CIRCUIT BREAKER FOR AFT CGO SMOKE CONTROL CHANNEL 1 HEATING UP, WHILE INSPECTING RELATED ISSUE. CIRCUIT BREAKER TAGGED AND COLLARED. MAINTENANCE REPLACED CIRCUIT BREAKER, P110, C27 PER SWPM 20-30-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
